zbMATH — the first resource for mathematics

Erratum for “Geometric Langlands duality and representations of algebraic groups over commutative rings”. (English) Zbl 1400.22015
The authors note that in Section 12 of [ibid. (2) 166, No. 1, 95–143 (2007; Zbl 1138.22013)] one should not have imposed condition (12.11c) as at this point since one does not yet know if any finite type quotients satisfying it exist. However, they show how the argument in the paper goes through without imposing (12.11c).

22E50 Representations of Lie and linear algebraic groups over local fields
22E67 Loop groups and related constructions, group-theoretic treatment
22E47 Representations of Lie and real algebraic groups: algebraic methods (Verma modules, etc.)
Full Text: DOI
[1] Baumann, P.; Riche, S., CIRM Jean-Morlet Chair, Spring 2016, LNM, Lecture Notes in Math., 1-134, (2018)
[2] Prasad, Gopal; Yu, Jiu-Kang, On quasi-reductive group schemes, J. Algebraic Geom.. Journal of Algebraic Geometry, 15, 507-549, (2006) · Zbl 1112.14053
[3] Mirkovi\'c, I.; Vilonen, K., Geometric {L}anglands duality and representations of algebraic groups over commutative rings, Ann. of Math. (2). Annals of Mathematics. Second Series, 166, 95-143, (2007) · Zbl 1138.22013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.